# SDR REXA2012060100681

- Difficulty date: May 26, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 25,292 hours, 22,541 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wng Te Flap
- Component: Te Flap, Bombdr
- Component part number: 601R140021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE ACTUATOR CHAFED 0.2 INCHES BY 0.050 INCHES BY 0.002 INCH DEEP AND 0.25 INCH BY 0.1 INCH BY 0.003 INCH DEEP.  REPAIRED IAW REO 601R-57-52-1920.
